Everywhere differentiability of viscosity solutions to a class of Aronsson's equations
Siljander, J., Wang, C., & Zhou, Y. (2017). Everywhere differentiability of viscosity solutions to a class of Aronsson's equations. Annales de l'Institut Henri Poincare (C). Analyse non Lineaire, 34 (1), 119-138. doi:10.1016/j.anihpc.2015.10.003
Julkaistu sarjassaAnnales de l'Institut Henri Poincare (C). Analyse non Lineaire
© 2015 Elsevier Masson SAS. This is a final draft version of an article whose final and definitive form has been published by Elsevier. Published in this repository with the kind permission of the publisher.
We show the everywhere differentiability of viscosity solutions to a class of Aronsson equations in R n for n ≥ 2, where the coefficient matrices A are assumed to be uniformly elliptic and C 1,1 . Our result extends an earlier important theorem by Evans and Smart  who have studied the case A = In which correspond to the ∞-Laplace equation. We also show that every point is a Lebesgue point for the gradient. In the process of proving the results we improve some of the gradient estimates obtained for the infinity harmonic functions. The lack of suitable gradient estimates has been a major obstacle for solving the C 1,α problem in this setting, and we aim to take a step towards better understanding of this problem, too. A key tool in our approach is to study the problem in a suitable intrinsic geometry induced by the coefficient matrix A. Heuristically, this corresponds to considering the question on a Riemannian manifold whose the metric is given by the matrix A.